BULLETIN MATHEMATIQUE DE LA SOCIETE DES SCIENCES MATHEMATIQUES DE ROUMANIE, vol.61, no.2, pp.147-155, 2018 (Journal Indexed in SCI)
Article / Article
Title of Journal :
BULLETIN MATHEMATIQUE DE LA SOCIETE DES SCIENCES MATHEMATIQUES DE ROUMANIE
In this work, 2-absorbing z-filters on a topological space X are defined and their general properties are examined. Moreover, the convergence of 2-absorbing z-filters is studied. A correspondence between 2-absorbing z-filters on X and 2-absorbing z-ideals of the ring C(X) of all real-valued continuous functions on X is given.